May 4, 2011
Dear Doctor, I should be operated and I will need a general anesthesia. I was wondering if the anesthetics can interact with ATRIPLA. What can you suggest to recommend to the anesthesist? Thanks a lot, Lapo
Response from Dr. Henry
Anesthesia can usually be safely administered to persons taking Atripla-I would inform your anesthesist of all the meds you are taking as well as involve your HIV doctor regarding clearance for upcoming surgery. KH
Atripla Rash and swollen lips
taking meds on full stomach
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.